# SDR CALA2014051200586

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 50,515 hours, 16,846 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: S256A4042
- Part serial: 2120
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, L

## Discrepancy

TRAILING EDGE FLAP ASYMMETRY WHEN FLAPS 1 WAS SELECTED.  FSEU BITE SHOWED 27-53252, TROUBLE SHOT IAW FIM 27-59-00-810-803 FOUND NR 3 SKEW SENSOR AT FAULT.  R & R NR 3 SKEW SNSOR IAW MM 27-59-01-400 -803.  FUNCTION & OPERATIONS CHECK ALL NORMAL.  ACFT OKAY TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1659736, SN OFF 02120 SENSOR, FLAP, S  OFF 29-2759-9-0002 2120 & ON 29-2759-9-0002 2654.
